If you made any changes in Pure these will be visible here soon.

Research Output 2010 2019

2019

A characterization and an application of weight-regular partitions of graphs

Abiad Monge, A., 15 May 2019, In : Linear Algebra and Its Applications. 569, p. 162-174 13 p.

Research output: Contribution to journalArticleAcademicpeer-review

Graph switching, 2-ranks, and graphical Hadamard matrices

Abiad Monge, A., Butler, S. & Haemers, W., Oct 2019, In : Discrete Mathematics. 342, 10, p. 2850-2855 6 p.

Research output: Contribution to journalArticleAcademicpeer-review

On the k-independence number of graphs

Abiad, A., Coutinho, G. & Fiol, M. A., Oct 2019, In : Discrete Mathematics. 342, 10, p. 2875-2885 11 p.

Research output: Contribution to journalArticleAcademicpeer-review

2018

On the status sequences of trees

Abiad Monge, A., Brimkov, B. & Grigoriev, A., 10 Dec 2018, Cornell University Library, US: arXiv.org at Cornell University Library. 13 p. (math.CO).

Research output: Book/ReportReportAcademic

Open Access

Proof of a conjecture of Graham and Lovász concerning unimodality of coefficients of the distance characteristic polynomial of a tree

Aalipour, G., Abiad Monge, A., Berikkyzy, Z., Hogben, L., Kenter, F. H. J., Lin, J. C-H. & Tait, M., 2018, In : Electronic Journal of Linear Algebra. 34, p. 373-380

Research output: Contribution to journalArticleAcademicpeer-review

Open Access

Spectral bounds for the connectivity of regular graphs with given order

Abiad Monge, A., Brimkov, B., Martínez-Rivera, X., O, S. & Zhang, J., 2018, In : Electronic Journal of Linear Algebra. 34, p. 428-443

Research output: Contribution to journalArticleAcademicpeer-review

2017

An application of Hoffman graphs for spectral characterizations of graphs

Yang, Q., Abiad Monge, A. & Koolen, J. H., 2017, In : Electronic Journal of Combinatorics. 24, 1, P1.12.

Research output: Contribution to journalArticleAcademicpeer-review

Open Access

On the Wiener index, distance cospectrality and transmission regular graphs

Abiad Monge, A., Brimkov, B., Erey, A., Leshock, L., Martínez-Rivera, X., O, S., Song, S-Y. & Williford, J., 30 Oct 2017, In : Discrete Applied Mathematics. 230, p. 1-10 10 p.

Research output: Contribution to journalArticleAcademicpeer-review

2016
2 Citations (Scopus)

On the Distance Spectra of Graphs

Aalipour, G., Abiad Monge, A., Berikkyzy, Z., Cummings, J., De Silva, J., Gao, W., Heysse, K., Hogben, L., Kenter, F. H. J., Lin, JC-H. & Tait, M., 15 May 2016, In : Linear Algebra and Its Applications. 497, p. 66-87 22 p.

Research output: Contribution to journalArticleAcademicpeer-review

Some Spectral and Quasi-Spectral Characterizations of Distance-Regular Graphs

Abiad Monge, A., van Dam, E. R. & Fiol, M. A., 2016, In : Journal of Combinatorial Theory Series A. 143, p. 1-18 18 p.

Research output: Contribution to journalArticleAcademicpeer-review

Spectral bounds for the k-independence number of a graph

Abiad Monge, A., Tait, M. & Cioaba, S., Dec 2016, In : Linear Algebra and Its Applications. 510, p. 160-170 11 p.

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Switched symplectic graphs and their 2-ranks

Abiad Monge, A. & Haemers, W., Oct 2016, In : Designs CoDes and Cryptography. 81, 1, p. 35-41 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

2015
1 Citation (Scopus)

Godsil-McKay switching and isomorphism

Abiad Monge, A., Brouwer, A. & Haemers, W., 1 Jan 2015, In : Electronic Journal of Linear Algebra. 28, p. 4-11

Research output: Contribution to journalArticleAcademicpeer-review

Spectral Characterizations of Graphs

Abiad Monge, A., 2015

Research output: ThesisDoctoral ThesisExternal

2014
1 Citation (Scopus)

An Interlacing Approach for Bounding the Sum of Laplacian Eigenvalues of Graphs

Abiad Monge, A., Fiol, M. A., Haemers, W. H. & Perarnau, G., 2014, In : Linear Algebra and Its Applications. 34, p. 11-21

Research output: Contribution to journalArticleAcademicpeer-review

Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs” [European J. Combin. 34 (2013) 1223–1231]

Abiad Monge, A., Dalfó, C. & Fiol, M. A., May 2014, In : European Journal of Combinatorics. 34, p. 130-132

Research output: Contribution to journalErratum / corrigendumAcademic

2013
2 Citations (Scopus)

Algebraic Characterizations of Regularity Properties in Bipartite Graphs

Abiad Monge, A., Dalfó, C. & Fiol, M. A., Nov 2013, In : European Journal of Combinatorics. 34, 8, p. 1223-1231

Research output: Contribution to journalArticleAcademicpeer-review

2012
2 Citations (Scopus)

Cospectral graphs and regular orthogonal matrices of level 2

Abiad Monge, A. & Haemers, W. H., 2012, In : Electronic Journal of Combinatorics. 19, 3, P13.

Research output: Contribution to journalArticleAcademicpeer-review

2011
1 Citation (Scopus)

Electron spin resonance study of single-walled carbon nanotubes

Abiad Monge, A., Ferrer-Anglada, N., Lloveras, V., Vidal-Gancedo, J. & Roth, S., 2011, In : Physica Status Solidi B-basic Solid State Physics. 248, p. 2564-2567

Research output: Contribution to journalArticleAcademicpeer-review

2010
5 Citations (Scopus)

Electron spin resonance on single-walled carbon nanotubes obtained from different sources

Abiad Monge, A., Ferrer-Anglada, N. & Roth, S., 2010, In : Physica Status Solidi B-basic Solid State Physics. 247, p. 2823-2826

Research output: Contribution to journalArticleAcademicpeer-review